Posted 6/26/2016 12:09 PM (GMT -7)
Heres my story.
I went to family doctor for migraines. And was precribed topomax. I started off at 25 mg a week. And was told to increase dosage until i got to 100 mg. After two weeks i noticed quite a difference the headaches went away. However. Tingling sensation in my hands and feet, food taste differant, I had a hard time remembering daily routines.Two months into the medication i had a seizure in my sleep .ambulance was called.being that it was the first time in my life so they mistake it for panick attack. Took a visit to neurology decribed what had happened and the doctor says ok "im going to put you on our best seizure medication Topomax".. I replied " well im on Tompax for migraines i have some at home already".
So heres my problem...its been a year now i been to several nuerologist and im telling them i have never had any history of epilepsy until taking Topomax. If i miss one dose i have a siezure back to back. Not to mention other side effects: hair loss , angry, saying phrases over and over, walking in circles.. If there are other cases similar to mines please discuss and let everyone you know Dont take Topomax